Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

meowza

Member
  • Total Reviews

    0
  • Content Count

    71
  • Joined

  • Last visited

Community Reputation

18 Neutral

5 Followers

About meowza

  • Rank
    Junior Member
  • Birthday 08/23/1989

Profile Information

  • Gender
    Female

Recent Profile Visitors

3018 profile views
  1. I don't like to push Accutane but I don't like to tell people to run from it either. The people with long term side effects are the exception and not the rule in the Accutane game. I'm not downplaying anyones long term damage, and I'm not saying it won't happen to you. I'm just saying its a small percentage of people. You mostly see the horror stories on the internet because lets be honest here, where else can you go to reach an audience this massive? I'm 3 months in so I am no reliable source.
  2. This was really helpful, thank you! I have been having a dramatic increase in sweating and fatigue. Its so strange, frustrating and annoying! I hope it all goes away for both of us!
  3. ^ What they said. Ask the pharmacist, tell them your on accutane and they will find you a good one and tell you how to use it. I have it too. Mostly because even my laundry detergent etc is irritating my skin.
  4. Hey both, Don't give up. Keep pushing through and you will get the results you want. I'm on my 4th course of isotretinoin currently and have trial and error'd some products I could recommend you in dealing with the side effects. Please see my page as I must have written a million entries with them and my journey by now . As for the mental side of things, try to keep active, go to the gym etc - 3 months is nothing in the grand scheme of things. You'll be glad you did it when completed. Sta
  5. YES. Put it on if you are going in the car. I couldn't agree more. I had a three hour road trip one morning. Didn't think about sunscreen for driving. Wasnt covered up either. By the time I got home my skin was on fire, crunchy, and blistered. My seatbelt tan-line showed my concern for seatbelt safety at least. :\
  6. I'm at 2.5 months and I can see results on my back but not really my face. Hoping soon though.
  7. I'm kind of in the same boat as you. I'm almost 3 months in. The things that are really killer are the fatigue, irritability, and memory/concentration issues. Its like I am thinking of something but I can't pull the word I need out of my brain. Very foggy and forgetful. I just saw my derm on Friday, and we agreed to push through. But everyone is different and can tolerate different things. What is your dosage and have you talked to your derm about your side effects?
  8. I am definitely sun sensitive. I always wore sunscreen, usually SPF 15 or 30 before Accutane as I am pretty protective of my skin. Now on a 40/80mg alternating dose I am VERY sun sensitive. I burn after being out in the sun for about 10-15 minutes wearing SPF 50 or 60 on my face/chest/shoulders. I burnt very badly on my arms too, an unexpected place.. I had large blisters and a sunrash. You can never be too safe with sun protection! Wear a hat, cover up, and reapply the sunscreen. That burn was
  9. Thanks for the reassurance Tim714! I appreciate it. My derm appointment is next week and I made a list of the stuff I am concerned about. I had anxiety before Accutane (manageable without medication) and I think its just acting up. Now that you mentioned the allergic reaction, I did use a new Nivea lip balm about 20 minutes before I noticed the numbness and blisters. I think it may be it, they have since gone down and are almost back to normal after I did the benedryl and bag balm thing for 2 da
  10. bump Now I think I have some other random skin thing. I'm way over paranoid.
  11. Hello! Looking for some advice. I'm on Accutane altering between 80 and 40mg/day. Yesterday I noticed my lips were numb, swollen, and sore. I thought it was an allergic reaction to my different flavoured Nivea lipbalm. I took some benedryl and went to sleep. Today my lips are blistered and dry and sore and irritated. I'm also very fatigued, and have been for a few weeks now. My diet is good, I have been drinking plenty of water and getting enough exercise. Is this normal? Does this warran
  12. I had as best as luck as I could get with Diane 35. Helped my face quite a bit but it never completely cleared it up and didn't help at all with my back/shoulders/chest. On Yasmin now. However it was just on the news that Yasmin was directly liked to blood clots causing death in 23 young girls in my area. I'm prone to blood clots already so I am going to switch. Might try Tricyclin, might go back to Diane35.
  13. I saw somewhat of some results at the beginning of month two, but now its back to crap again around the middle of month two.
  14. Thanks so much. Thats reassuring. I know exactly what you mean. I could lay down literally all day and still be ready for bed at night. Which is so odd for me, I am usually a night owl and super productive at night, AND early morning. And I think you may be right, I think I am dehydrated. I am going to start carrying my bottle around with me to keep track of my water intake. Thanks for the advice and the support
  15. I am on birth control! I don't think my acne is hormonal because I've been on BC since about age 12, and spiro did not help me, but who knows I am sure some of it must be. The acne is cystic My face is moderate and persistent, but my back is a big ol' mess. My acne behaves a lot like my Dad's did, and the only thing that really helped him was Accutane. I put this off for a long time but I am giving it a try now as I feel really discouraged with everything else not working and I really don't wan
×